Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Moduli of plane curve singularities
with a single characteristic exponent


Author: Rosa Peraire
Journal: Proc. Amer. Math. Soc. 126 (1998), 25-34
MSC (1991): Primary 14H20, 32S10
DOI: https://doi.org/10.1090/S0002-9939-98-04468-2
MathSciNet review: 1459145
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the moduli space corresponding to irreducible germs of plane analytic curve with a single characteristic exponent. We stratify the moduli space corresponding to such germs using an analytical invariant introduced by Zariski. Then, we compute the minimum Tjurina number on each stratum as well as the dimension of the strata.


References [Enhancements On Off] (What's this?)

  • [1] Briançon, J., Weierstrass préparé à la Hironaka, Astérisque 7 et 8 (1973), 67-73. MR 50:13584
  • [2] Briançon, J., Description de $\text{Hilb}^{n}\mathbb{C}\{x,y\} $, Invent. Math. 41 (1977), 45-89. MR 56:15637
  • [3] Briançon, J., Granger, M., Maisonobe, Ph., Le nombre de modules du germe de courbe plane $x^{a}+y^{b}=0$, Math. Ann. 279 (1988), 535-551. MR 89c:14001
  • [4] Buchberger, B., Ein algorithmus zum auffiden der basiselemente des restklassenringes nach einem nulldimensionalen polynomideal, Thesis Univ. Insbruck, 1965.
  • [5] Capani, L., Niesi, A., Robbiano, L., CoCoA: A system for doing computations in commutative algebra, Department of Mathematics, University of Genova. e-mail: cocoa@ dima.unige.it.
  • [6] Casas-Alvero, E., Moduli of algebroid plane curves, Algebraic Geometry, La Rábida 1981, Springer-Verlag. Lecture Notes in Math, 961, Berlin, 1982, pp. 32-83. MR 85g:14028
  • [7] Laudal, O.A., Pfister, G., Local moduli and singularities, Springer-Verlag, Lecture Notes in Math. 1310, 1988. MR 89h:14008
  • [8] Teissier, B., Appendix to [10]. MR 54:2662
  • [9] Zariski, O., Characterization of plane algebroid curves whose module of differentials has maximum torsion, Proceedings Nat. Acad. of Science U.S.A 56 (1966), 781-786. MR 34:2576
  • [10] Zariski, O., Le problème des modules pour les branches planes, Centre de Math., Ecole Polytechnique, Paris, 1973. MR 54:2662

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14H20, 32S10

Retrieve articles in all journals with MSC (1991): 14H20, 32S10


Additional Information

Rosa Peraire
Affiliation: Departament d’Algebra i Geometria, Universitat de Barcelona. Gran Via, 585, 08007 Barcelona, Spain
Email: peraire@cerber.mat.ub.es

DOI: https://doi.org/10.1090/S0002-9939-98-04468-2
Keywords: Moduli, Tjurina number, equisingular miniversal deformation
Received by editor(s): April 19, 1996
Additional Notes: Supported by CAICYT PB91-0210-C02-02
Communicated by: Ron Donagi
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society